# SDR FDEA201606091909

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 41,703 hours, 21,512 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DOOR SLIDE WILL NOT ARM: 52-11-01-01, CATEGORY C, EXPIRATION MEL 52-11-01-01: CREW ENTRY DOOR ESCAPE SLIDE,  R1- INOPERATIVE.  SLIDE REMAINS INSTALLED ON DOOR.  REPOSITIONED SLIDE, GIRT BAR OPERATED NORMALLY, REF AMM 52-22-11. OK FOR SERVICE.
